# SDR CHQA200600102

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 12,233 hours, 9,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18161
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,366 hours, 8,929 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 3 BATTERY IAW EMB 145 MM 33-50-04.
